The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (1578 KB) | Metadata | Table of Contents | ZAA summary
Volume 1, Issue 5, 1982, pp. 67–92
DOI: 10.4171/ZAA/36

Published online: 1982-10-31

Über ein Bimetallproblem in der Ebene

Lothar Jentsch[1]

(1) Technische Universität Chemnitz-Zwickau, Germany

Existence and uniqueness theorems for boundary-contact-problems of plane elastostatics and thermoelastostatics are given in a proper class of regularity, when the thermoelastic constants are piecewise constant and discontinuous along a straight line. The problem is reduced with the aid of the contact-tensor of elastostatics for two composite half-planes to a system of integral equations with fixed singularities. From the theory of Duduchava it follows, that the integral operator is Noetherian in the space $L_2(S)$ ($S$ boundary of the disc) with index zero.

No keywords available for this article.

Jentsch Lothar: Über ein Bimetallproblem in der Ebene. Z. Anal. Anwend. 1 (1982), 67-92. doi: 10.4171/ZAA/36